A 30-year-old member asked:
Disclaimer

i am a diabetic person aged 54, .after taking nuerobion forte, i am feeling giddiness. is this normal?

1 doctor answer
Dr. David Sneid
40 years experience Endocrinology
Depends: Depends upon how much you're taking and by what route. It's a b vitamin combination and can occasionally cause some symptoms. Take only with meals, and discuss w/your doctor. Make sure to monitor your blood sugar and keep it as normal as possible.
Answered on Oct 4, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Nestor Del rosario
33 years experience Addiction Medicine
Go to MD: Diabetics have high blood sugar and need a medicine to allow Insulin to put the sugar in the cells or tissues that need it. Why he is on sugar supplem ... Read More
1
1 thank
A member asked:
Dr. Vered Lewy-Weiss
A Verified Doctor answered
A US doctor answered Learn more
Call her doctor: Not sure what is going on or if her blood sugar is normal. Make sure that her blood sugar is ok and call her prescribing physician about her symptoms.
2
2 thanks
A male asked:
Dr. Anne Phelan-adams
A Verified Doctor answered
A US doctor answered Learn more
Depends: Neurobion Forte is a B vitamin complex supplement. If your diet contains sufficient B vitamins and you're body's absorbing them properly, they might ... Read More
A 50-year-old male asked:
Dr. Nancy Baxi
24 years experience Internal Medicine
Increase dose: Or add a second medication. Also relook at your diet and your weight. Hve those changed? They can cause increasing blood glucose levels. Lastly, it ... Read More
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month